# SDR CALA2023032700883

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 38,406 hours, 4,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 43325101
- Condition: None
- Location: Sta705 Lwr Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK OF LIGHTNING STRIKE DAMAGE AT STATION 705 ON LOWER RH SIDE MARKED WITH TAPE 53-30-01-04A-661A-A PARA 2.E.2. TABLE 1. AREA SEALED WITH TAPE. RECHECK TAPE AT 400 CYCLES. LOCATION AT STA 705, STRINGER 36R. PERMANENTLY SEAL REPAIR TO BE ACCOMPLISHED WITHIN 400 CYCLES. REMOVED 2" BY 0.75'' DAMAGE IN IWWF AREA ONLY. NO DAMAGE TO UNDERLING PLYS.  FOUND  TO BE WITHIN LIMITS REF SRM LIGHTNING STRIKE DAMAGE REMOVED AT RH STATION 705 STR 36R. PER TOMC-APPROVAL FROM SC1ELBYC COMMENT SRM 53-30-01-04A-661A-A PARAGRAPH 2.E.(2) SEAL DAMAGE WITH ALUMINUM FOIL TAPE. INITIATE DIP TO REINSPECT TAPE EVERY 400 FLIGHT CYCLES AND APPLY PERMANENT SEAL AT OR BEFORE 400 FLIGHT CYCLES. QC REVIEWED QC REVIEWED RIR : 400 FC T/A : 400 FC.....HC/U389717 RECORDS UPDATE....HC TOMCQC REV PERFORMED PERFORMED BY EMP V902933, RII BY EMP V923296, FUSELAGE SKIN ON LOWER RH SIDE AT STATION 705 S36R AREA PERMANENT REPAIRED AS PER ECRA 5330-07067 REV.-.
